# SDR CA960625005

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 2686026005
- Condition: Stuck
- Location: Gear/Flap
- Part time: 15,746 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH, CREW DID NOT GET RH GEAR DOWN AND LOCKED INDICATION. EMERGENCY EXTENSION USED OKAY. INVESTIGATION FOUND THAT THE RIGHT GEAR WAS FUNCTIONING NORMALLY BUT THAT THE RIGHT GEAR INDICATOR WAS STICKING AND NEEDED TO BE TAPPED. GAUGE REPLACED.
